# SDR AALA202509082357

- Difficulty date: August 14, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N412UW
- Make and model: Airbus A321-253NX
- Aircraft serial: 9224
- Aircraft time: 19,739 hours, 5,408 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141300400
- Condition: Seized
- Location: Zone 300 Elev
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING REMOVAL ON RIGHT ELEVATOR FOUND HARDWARE STUCK ON HINGE#4. REPLACED HINGE-ARM END FITTING PER AMM 55-16-42.
